MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/026990500421949

Медицинская библиотека · Brain injury · 2000

Phenytoin-induced asterixis--uncommon or under-diagnozed?

Chi W M, Chua K S, Kong K H

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Asterixis is a recognized but uncommon clinical sign of phenytoin toxicity. A case is presented in which asterixis and acute cerebellar dysfunction occurred when the phenytoin levels reached the toxic range. It disappeared when the drug levels normalized. Asterixis is now classified as a form of negative myoclonus, which is characterized by irregular myoclonic lapses of posture. The neurochemistry and physiology of phenytoin causing asterixis has yet to be elucidated.

Для цитирования: Chi W M, Chua K S, Kong K H. Phenytoin-induced asterixis--uncommon or under-diagnozed?. Brain injury. 2000. DOI: 10.1080/026990500421949.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.